# SDR SWIA200515029

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 4,337 hours, 3,829 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1120
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH1 INOP MSG AFTER LANDING.  REPLACED MOTOR CONTROL UNIT IAW CRJ AMM 27-42-05.  OPERATIONAL CHECK GOOD.
